# SDR DXTA200701900

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 384 hours, 289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAVING 11,000, STRONG BURNING ODOR FILLED COCKPIT AREA. APU - OFF, ANTI ICE - ON, TURNED PRESSURIZATION, ANTI-ICE, INTERIOR MASTER OFF. ODOR PERSISTED. 15 MIN AFTER LANDING, WITH MAIN DOOR CLOSED, ENTIRE INSIDE HAD STRONG BURNING ODOR, COCKPIT WAS VERY STRONG. PERFORM WARM AIR DISTRUBUTION CHECK, CE560XLMM 21-22-00, NO DEFECTS. COMPLIED WITH COLD AIR DISTRIBUTION CHECK, CE560XLMM 21-21-00, NO DEFECTS. PERFORMED WING ENGINE ANTI-ICE CHECK CE560XL MM 30-11-00, NO DEFECTS.
